# SDR DLM88981461

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Cabin
- Component: D77311001
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR ASSOCIATED W/ PACKS TURNED ON.  REPLACED LIGHT BALLAST AT SEAT 14DE.
